MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; CARDIAC CATHETERIZATION KIT

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; CARDIAC CATHETERIZATION KIT
Model Number DYNJ82862A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Product-medline cath lab pack.The sterile blue wrap had a tear/hole when the plastic wrap was removed.Product not used due to compromised integrity.Manufacturer response for cardiac catheterization kit, medline industries, inc.(per site reporter).Will obtain.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
CARDIAC CATHETERIZATION KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
12001 general milton drive
laredo TX 78045
MDR Report Key16529156
Report Number16529156
Device Sequence Number2620126
Product Code OES
UDI-Device Identifier10195327245030
UDI-Public(01)10195327245030(17)20250930(10)22KBG750
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/16/2023
Report Date (Section F) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJ82862A
Device Catalogue NumberDYNJ82862A
Device Lot Number22KBG750
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/13/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/16/2023